Announcement

Collapse
No announcement yet.

anti depressants and dry eye

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • anti depressants and dry eye

    Hi

    what triggered my dry eye was antidepressants (citlopram) or lexpro which is a very common anti depressant, i know it was deffiantely this coz they got drier whilist on them for one month, then i came off them coz of the dry eye hopeing that they would return to normal like most side effects of drugs. But they didnt. Like people who had lasik it makes me feal really guilty that ive caused this condition to happen now when i could have been subdued for another 5/10 years.

    xxx
    I healed my dry eye with nutrition and detoxification. I'm now a Nutritional Therapist at: www.nourishbalanceheal.com . Join my dry eye facebook group: https://www.facebook.com/groups/420821978111328/

  • #2
    Hi Sazy123,

    I am sorry to hear of your problems. I would offer a word of encouragement. I had been put on an anti-depressant during the initial stages of LASIK called Paxil. I specifically asked if this would exacerbate the dry eye problem and was assuered NO. They were wrong. It got worse. I was on it for almost 1 year. A friend of mine said to "get off it" and I did. I can't say it fixed my problems, but I can say it did improve after a while of being off the drug. I too used to kick myself for doing this to myself. I felt ashamed for bringing this on myself but have figured out this was not a positive thing so I let myself off the hook. I feel better about that much anyway. Hang in there and don't be too hard on yourself. You are in good company.
    Jeff

    Comment

    Working...
    X